EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
A robust modification of the Jarque-Bera test of normality
Yulia R. Gel and
Joseph L. Gastwirth
, 2008, vol. 99, issue 1, pages 30-32
Economics Letters Abstract:
We propose a new robust Jarque-Bera (RJB) test utilizing a robust measure of variance. The RJB statistic is asymptotically [chi]22-distributed and has equal or higher power than the JB test for several common alternatives to normality.
References: View references in EconPapers View complete reference list from CitEc Citations View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link) http://www.sciencedirect.com/science/article/B6V84 ... ddb0a853a9c4b33b6750
Full text for ScienceDirect subscribers only
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:ecolet:v:99:y:2008:i:1:p:30-32
Access Statistics for this article
Economics Letters is edited by
Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Series data maintained by Wendy Shamier ().